Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Two weight $ \Phi$-inequalities for the Hardy operator, Hardy-Littlewood maximal operator, and fractional integrals

Author: Qinsheng Lai
Journal: Proc. Amer. Math. Soc. 118 (1993), 129-142
MSC: Primary 42B25; Secondary 47B38, 47G10
MathSciNet review: 1123665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ \Phi $ is an appropriate Young's function and $ w(x),v(x)$ are nonnegative locally integrable functions. Let $ T$ denote one of three linear operators of special importance that map suitable functions on $ {R^n}$ into functions on $ {R^n}$.

For the Hardy operator $ T$, we study the inequality

$\displaystyle \int_0^\infty {\Phi (\vert Tf(x)\vert)w(x)\,dx \leqslant C\int_0^\infty {\Phi (\vert f(x)\vert)v(x)\,dx} } $

and for the Hardy-Littlewood maximal operator or fractional integrals $ T$, we discuss the inequalities

$\displaystyle \int_{{R^n}} {\Phi (\vert T(fv)(x)\vert)w(x)\,dx \leqslant C\int_{{R^n}} {\Phi (\vert f(x)\vert)v(x)\,dx.} } $

In all cases we obtain the necessary and sufficient conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 47B38, 47G10

Retrieve articles in all journals with MSC: 42B25, 47B38, 47G10

Additional Information

Keywords: Young's function, Hardy operator, maximal operator, fractional integral
Article copyright: © Copyright 1993 American Mathematical Society